Maxiclear

Maxiclear Cold and Flu Relief
Free Gift

$16.50
Loading reviews...
  • Maxiclear Cold and Flu Relief
Maxiclear

Maxiclear Cold and Flu Relief
Free Gift

$16.50
Loading reviews...
Size:
Variant:
  • Description
  • Reviews
Description

Maxiclear Cold and Flu Relief is for the relief of cold and flu symptoms including headache, fever, pain and nasal congestion

Directions
Adults & children over 12 years: Two tablets up to four times daily, not more than 8 tablets in 24 hours
Ingredients
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg
Warnings
Not recommended for children under 12 years